# SDR SWAA2025102119961

- Difficulty date: October 1, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8787K
- Make and model: Boeing 737-8
- Aircraft serial: 67778
- Aircraft time: 9,538 hours, 4,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING COVE PANEL EMERGENCY LIGHT LENS CRACKED 27ABC.   REPLACED EAL LIGHT ASSY AT 27ABC PER AMM 33-51-03.
